Let me further clarify. If no improvement on ABX, should you switch at the 4 week mark?
Or is 4 weeks too soon to tell if it feels the ABX only makes you feel like garbage?
-------------------- Tick Bite: March 2011 ABX Treatment: August 2011 Diagnosed: September 2011 Posts: 137 | From God's Got This! | Registered: Aug 2011
| IP: Logged |
Frequent Contributor (5K+ posts)
Member # 14183
My answer is "It all depends on the dose and if you are also on other meds."
For example, if your doc is a "low and slow" doc, meaning he gives low doses of antibiotics and only one antibiotic at a time, it will take you a lot more time to see any improvement. So, if you are on a low and slow protocol, then 4 weeks is nothing.
If you are on Burrascano-size doses and taking 2 different meds for lyme as Burrascano recommends, something should happen in the first week--a herx, or waxing and waning of symptoms, etc.
So, tell us what you are on and the dose, and I'll give my opinion then.
But, really, the better question is "Is my treatment adequate and correct or is it inadequate?"
You also need to describe the "feel like garbage." That is because we need to try to figure out if the med is making you herx (and thus, feel like garbage) or if you are experiencing a very unpleasant side effect of that particular medicine.
It is not always easy to distinguish the 2. But, if you tell the name of the med and describe the garbagy symptoms, I will venture a try for you.
If you are herxing on this med, then you should not stop it if you can endure the garbage symptoms. It is obviously killing germs for you.
If you are experiencing a side effect of the med, you can call the doc and ask for a different med because of the terrible side effects this one is giving you. We all have meds we can't take for this reason.
It looks like you are trying to say you are currently just on mino. But, I'm not sure about that. It looks like you took flagyl by itself, zith by itself etc. rather than taking them together. Doesn't seem like good treatment to me. Maybe you are now with a different doc.
Also taking a med for 1 or 2 weeks (like your ceftin and zith) seems like you should only stop them that fast if you were unable to tolerate them. So, some questions there.
I and my friends stayed on a particular med combo (more than one med taken simultaneously) a lot longer than 4 weeks generally. There may be exceptions, but generally you don't switch meds that much.
Posts: 9931 | From Maryland | Registered: Dec 2007
| IP: Logged |